Previous |  Up |  Next


Title: On multilattices with isomorphic graphs (English)
Author: Tomková, Mária
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 32
Issue: 1
Year: 1982
Pages: 63-73
Category: math
MSC: 05C99
MSC: 06A06
MSC: 06A12
idZBL: Zbl 0496.06005
idMR: MR648222
Date available: 2009-09-25T09:18:21Z
Last updated: 2012-07-31
Stable URL:
Reference: [1] BENADO M.: Les ensembles partiellement oгdonnés et le théorème de raffinement de Schreieг, II.Czech. Math. J., 5, 1955, 308-344. MR 0076744
Reference: [2] KOLIBIAR M.: Semilattices with isomorphic gгaphs.Topics in lattice theoгy, Coll. Math. Soc. J. Bolyai (to appear).


Files Size Format View
MathSlov_32-1982-1_7.pdf 909.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo